# SDR L1GA200000520

- Difficulty date: November 14, 2000
- Submitted: November 17, 2000
- Operation: Air carrier
- Aircraft: N12510
- Make and model: Doug DC-9-32
- Aircraft serial: 47799
- Aircraft time: 54,411 hours, 42,174 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Tool Damage
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DRILL START IN FRAME STATION 897 AND LONGERON 19 LT.  PLUGGED HOLE AND INSTALLED STRAP.
